MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
 
Event or Problem Description
The reporter indicated that, after implanting a cc4204a intraocular lens, diopter +19.0 into the patient's eye, the surgeon noticed that the lens was torn.The reporter states that during the loading process the technician felt resistance in the plunger.This occurred on (b)(6) 2018.The lens was removed intraoperatively and an alternate lens was implanted on the same date."no harm to patient" is reported.
 
Additional Manufacturer Narrative
Date returned to manufacturer: corrected to "02-jan-2019" in the supplemental mdr#1.Claim#: (b)(4).
 
Additional Manufacturer Narrative
The device was returned in the device tray.The lens was returned inside the cartridge and was smashed between the cartridge wings.Method code added, result code updated.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8254845
Report Number2023826-2019-00089
Device Sequence Number13991932
Product Code HQL
UDI-Device Identifier00841542102377
UDI-Public00841542102377
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer01/18/2019
03/25/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/12/2019
03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTION SYSTEM MODEL-NANOPOINT, LOT# 158102
Patient Age71 YR